# SDR AALA20001401

- Difficulty date: August 17, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME AT STATION 480 CRACKED AT STRINGER 26R CUTOUT.  INSTALLED DOUBLER TO BELT FRAME AT STATION 480 STRINGER 26R IAW SRM 51-40-2.  (M)
